# SDR SIMA20130726007

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 33,651 hours, 31,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE WITH RED CHARGE LIGHT ON WHEN IN CHARGER.  R & R AFT EMERGENCY FLASHLIGHT ASSY AMM 33-50-16.  OP CHECKED GOOD.
